# SDR 00FDEA00381

- Difficulty date: June 8, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE LOW OIL PRESS/FILTER BYPASS ILLUM ON DEPARTURE.  ENGINE SHUTDOWN FOR ABNORMALS.  INSP MAIN ENG OIL FILTER, NO CONTAMINANTS FOUND PER MM 79-00-00.  MANUAL INSP PER 79-00-518D OF P/W.  OK TO CONTINUE SERVICE.  INSP AT INTERVALS.  REMOVED AND REPLACED NR 2 ENG OIL PRESSURE SWITCH PER MM 79-06-00.  OPS CHECK GOOD.
